# SDR VNAA2017042200026

- Difficulty date: April 22, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- Aircraft time: 29,582 hours, 29,252 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT BULKHEAD WEBS FOUND CORRODED AT BS 280.  PERFORMED A MAJOR REPAIR TO THE BULKHEAD LOWER WEB.
